# SDR 99ZZZX3506

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Celma Ltda, repair station EM4Y159M
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disk
- Part number: S66170
- Condition: Cracked
- Location: Engine
- Part time: 13,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART PRESENTED CRACK ON RETAINING LUG AREA.  OEM INVESTIGATION REQUESTED.
